Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Derivation of a modified Korteweg–de Vries model for few-optical-cycles soliton propagation from a general Hamiltonian

Abstract :

Propagation of few-cycles optical pulses in a centrosymmetric nonlinear optical Kerr (cubic) type material described by a general Hamiltonian of multilevel atoms is considered. Assuming that all transition frequencies of the nonlinear medium are well above the typical wave frequency, we use a long-wave approximation to derive an approximate evolution model of modified Korteweg–de Vries type. The model derived by rigorous application of the reductive perturbation formalism allows one the adequate description of propagation of ultrashort (few-cycles long) solitons.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03192911
Contributeur : Okina Université d'Angers Connectez-vous pour contacter le contributeur
Soumis le : jeudi 8 avril 2021 - 14:39:05
Dernière modification le : mercredi 21 avril 2021 - 03:31:36

Fichier

1-s2.0-s0030401812001988-main....
Accord explicite pour ce dépôt

Identifiants

Collections

Citation

Houria Triki, Hervé Leblond, Dumitru Mihalache. Derivation of a modified Korteweg–de Vries model for few-optical-cycles soliton propagation from a general Hamiltonian. Optics Communications, Elsevier, 2012, 285 (13–14), pp.3179 - 3186. ⟨10.1016/j.optcom.2012.02.045⟩. ⟨hal-03192911⟩

Partager

Métriques

Consultations de la notice

15

Téléchargements de fichiers

52